Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Swapped med
May 27, 2012

First I will like to thank you for your advise you are giving us on this side. My question is I have been on combination med of Efavirenz, LAMivudine and Tenofovir since Nov 2010 and last year I did cd4 test the result were good. So now I ve been told that they swapped tenofovir with Stavudine without even taking another test to see how the old combinition worked. I am so worried about all this Swap Doc, even crying alwys when I think of it as I see the side effect of Stavudine are not good. I like the look of my body. Do you think the swap is good nothing to worry or what pls explain to me. Meanwhile thinking of going to the doctor for CD4 test before taking Stavudine as I stil have tenofovir as I take my med from goverment clinic and they are failing to take test before the swap. Another Question is will I exprience all the stavudine side effect or it will depend as I never exprience any side effect on my old combination beside feeling dizzy from efavirenz. Thank you.

Response from Dr. Holodniy

I don't think that was a good idea, and agree with you that the side effects with stavudine are more significant than those with tenofovir. I see no up side to the switch, unless cost was a driver in their decision.



Previous
my hbv dna quantitaive results please advice me
Next
aids vs hiv

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement